American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06D22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Joachim Kock and Wolfgang Pitsch. Hochster duality in derived categories and point-free reconstruction of schemes. Trans. Amer. Math. Soc. 369 (2017) 223-261.
Abstract, references, and article information   
View Article: PDF

[2] L. P. Belluce, A. Di Nola and A. R. Ferraioli. Ideals of MV-semirings and MV-algebras. Contemporary Mathematics 616 (2014) 59-75.
Book volume table of contents   
View Article: PDF

[3] Christopher F. Townsend. A short proof of the localic groupoid representation of Grothendieck toposes. Proc. Amer. Math. Soc. 142 (2014) 859-866.
Abstract, references, and article information   
View Article: PDF

[4] Wei He and MaoKang Luo. Completely regular proper reflection of locales over a given locale. Proc. Amer. Math. Soc. 141 (2013) 403-408. MR 2996945.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia